Weird that finasteride doesn't f*** with my dick but only with my nipples. Earlier I had to stop finasteride after 3 months because of burning sensation in the nipples. After 3 months of stopping I decided to try it again but with 0.5 mg dose. Its been 6 days and the burning sensation is coming...
I resumed finasteride. Now i am taking 1 mg every alternate day. It has been a week. The nipple sensitivity is reduced but its there. I started shedding so i hopped back on it. What's your experience now?
Same thing happened to me after 3 months. My nipples were sensitive and sore. Specially my left one. So i quit immediately. But i am reconsidering about taking it again as my hairloss has resurfaced again
Thanks for the info man.
Guess i'll stay away from finasteride for a week. Until then maybe get some tests done. I really don't want more medicines in my system. I was already adamant about finasteride in the first place.
Finasteride stopped my hairloss but now i'll have to stop. f*****g...
I have been on finasteride for about 3 months. My libido has taken a little hit. It wasn't bothersome until now. 3 months in and i am having sensitive nipples since a week. Is this an early symptom of gyno? If it is i will discontinue with medication right away.
I am taking 1mg finasteride everyday
Damn this thread is depressing. I am nw2, currently not on any treatments. I am 21 and i was thinking to wait till 24-25 to start treatments because of the fear of sides. Now i am reconsidering my decision while staring at a finasteride tablet in my hand